# SDR UIEA2018010300010

- Difficulty date: January 3, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,877 hours, 16,259 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 0665000804
- Part serial: 10567
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH TILT IN AUTO,  RIGHT WEATHER RADAR SHOWS 16 DOWN MANUAL TILT (-16M).    REMOVED AND REPLACED RT WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01, OPS CHECKED GOOD.
